# SDR DXTA2019121203191

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 5,210 hours, 4,077 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 30033011
- Part serial: 564
- Condition: Defective
- Location: Nr 1 Duct Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DUCT 1 OVER TEMP YELLOW CAS ILLUMINATED - DUCT 1 OVER TEMP CAS ILLUMINATED CLIMBING IN THE MID 20S FLIGHT LEVEL. FOLLOWED QRH, WENT TO MANUAL HEAT, BLEED ONE OFF, CROSS BLEED OFF AND THEN MOVED THRUST LEVER TO FLIGHT IDLE BEFORE LIGHT SLOWLY EXTINGUISHED, MAY OF TAKEN ABOUT FIVE MINUTES AFTER FLIGHT IDLE. THOUGHT MAX TEMP WAS AROUND 280 DEGREES F.  INSPECTED AND TROUBLESHOT SYSTEM WHILE PERFORMING MANUAL TEMPERATURE CONTROL MODE OPERATIONAL CHECK FOUND TEMP MODULATING VALVE (TMV) INDICATING RED FAIL LIGHT THRU CMC PAGE. REPLACED TMVWITH REPAIRED TMV IAW MM 21-61-02. ALL OPS AND LEAK CHECKED GOOD.
